Skip to content
Desire and erection gone
avatar
An_239970 posted:
I am 43 and seem to have issues more now than ever, with no desire and erection issues. My forskin seem to have shrank on me and don't really get a nice size any more. I have been on in the past meds like testosterone replacement therapy and tried Viagra which that made me fill funy vision issues when i took it.
Has any one else had this issue as well with size and for skin shrinks. What is a guy to do. I work out, I see other guys who work out don't seem to have issues like this. What is going on.
Reply
 
avatar
fcl responded:
Do you mean that your foreskin has shrunk back or that it has tightened?
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.


Spotlight: Member Stories

Happily married with one son. Enjoy traveling. I am healthy and active and continue to stay physically in shape, spending time at the gym working out ...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.